I got implanon birth Control a week ago from today
Patient :I got implanon birth Control a week ago from today and I had unprotected sex Saturday, Monday and Tuesday I believe my boyfriend came in me on Monday and Tuesday I got the implanon 3 weeks after my last period and my urine has had a funny odor for about 3 days now,can this be caused by the implanon ? Or should I worry about being pregnant ,I haven't shown any other pregnancy symptoms other than that all though it is too early to tell
Thanks for the query.
You must always use a back up for 8 days when you are on any hormonal contraceptive. If you have not used it, then there is a possibility of pregnancy. The contraceptive will not cause an abnormal smell in the urine. It could be a vaginitis or a urinary tract infection.
Kindly consult a gynecologist for an examination and to rule out pregnancy too. The doctor will treat you accordingly. Until then please use a protection while having an intercourse.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.